Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Effectively minimizing effective fixed-points

Author: T. H. Payne
Journal: Proc. Amer. Math. Soc. 30 (1971), 561-562
MSC: Primary 02.70
MathSciNet review: 0285383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note answers an open problem posed by H. Rogers, Jr. on p. 202 of Theory of recursive functions and effective computability by proving the following invariant form of one of his results [op. cit., p. 200, Theorem XIV]: for any fixed-point function n there exists a recursive function g such that if z is an index of an effective operator $ \Psi $, then $ g(z)$ is also an index of $ \Psi $, and $ \hat n(g(z))$ is an index of the minimum fixed-point of $ \Psi $ with respect to inclusion.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70

Additional Information

Keywords: Effective fixed-point, recursive function, standard enumeration
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society